# SDR DLM11000282

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Component: 2676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC SMELL IN AFT GALLEY, HEARD LOUD NOISE FROM CHILLER G6.  REPLACED CHILLER.
